# SDR TWAA0105904

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON INTERCOSTAL IN FWD CARGO COMPT, STA 434 TO 446, AT LONGERON 29R.  REMOVED CORRODED PART AND REPLACED PER SPM 6-70-01.
